Imbedding theorems for fractional spaces
Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 767-770
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_4_a3,
author = {K. K. Golovkin and V. A. Solonnikov},
title = {Imbedding theorems for fractional spaces},
journal = {Doklady Akademii Nauk},
pages = {767--770},
year = {1962},
volume = {143},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a3/}
}
K. K. Golovkin; V. A. Solonnikov. Imbedding theorems for fractional spaces. Doklady Akademii Nauk, Tome 143 (1962) no. 4, pp. 767-770. http://geodesic.mathdoc.fr/item/DAN_1962_143_4_a3/